# SDR CA020116004

- Difficulty date: January 4, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 7,751 hours
- Engine: Lyc O320D2J
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 053200198
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  CRACK WAS FOUND DURING A SCHEDULED INSPECTION OF THE AIRCRAFT, IN THE AREA OF THE FRONT SPAR OF THE STABILIZER. AT THE LIGHTENING HOLE BETWEEN THE TWO NOSE RIBS.
